lillian, quit coach
28 Nov 2017
Link to this post
12 Oct 2019
in reply to
Withdrawal symptoms are quite intense to put it mildly. They can be so overwhelming in fact that it is a good idea to make sure you are reaching out and getting support from your health care workers, doctors, therapists, nurses and/ or pharmacists. They are your team to support you through those symptoms. Don't hesitate to reach out to any or all of them.
Although for some the patch can interfere with sleep and they take it off before bed to help with that symptom, in fact nicotine withdrawal itself can also create sleep disturbance, so it may not have been the patch that created the trouble with your sleep but the lack of nicotine and withdrawal.
The patch has some nicotine, but it is still at a much lower rate of nicotine than what your system is used to obtaining from cigarettes.
Given the severity of your symptoms perhaps you should discuss your nicotine dose with any of those health care providers I mentioned. It may be that you require a different dose of nicotine to help soften up symptoms and get better quality sleep. Once you share with them how much you smoked and how long you've been a smoker they can guide you on the right dose for you!
Along with withdrawal comes everything you've been through, and it is all being brought up to the surface. I am glad you are posting here and joining our community.
Quitting is really tough but it can be managed better with the right combination and dose of nicotine, professional support and friends and family and of course our community here!
You can do it mommasgirl, one day at a time,